# SDR HNAA2009090300279

- Difficulty date: August 30, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 51,115 hours, 56,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443LB
- Part serial: 6753
- Condition: Failed
- Location: Emergency Lights
- Part time: 51,115 hours, 56,467 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT EACH OF (3) EMERG EXIT DOORS, FWD CABIN EXIT LOCATOR AND MID CTR CEILING AISLE LT ARE ILLUMINATED AND C/N TURN OFF WHEN ACFT IS ON BATTERY POWER ONLY.  T/S AND FOUND POWER SUPPLIES PS2 AND PS6 INOP. REMOVED AND REPLACED PS2 AND PS6. REF-8MM 33-51-00.  OPS CHECK.
